# SDR HEEA086742

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Snias AS350B2
- Aircraft serial: 3248
- Aircraft time: 1,790 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12209
- Part serial: 21079
- Condition: Failed
- Location: Fuel System
- Part time: 1,790 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP DOES NOT RUN. TO BE SENT TO VENDOR.
